| Model Number |
V2.0 |
| Medical Device Problem Code |
Connection Problem (2900)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This device is unable to start a reading due to the spring contacts under the electrodes not making contact.The spring heights will be fixed to the appropriate height required.
Event or Problem Description
Device does not countdown.The patient had no adverse event or reaction resulting from this problem.